Top
10
Doctor insights on: My Blood Is Too Thin

Share
1

1
I'm on Warfarin. If my blood is too thin (3.9) can it make me fatigued?

I'm on Warfarin.  If my blood is too thin (3.9) can it make me fatigued?

Usually not: The main reason for fatigue in this situation would be if the high INR were resulting in bleeding and your blood count were low. Therefore, that needs to be checked, along with stool for blood by your doctor. Rarely, a coexisting liver condition could cause the INR to be difficult to regulate, while desperately causing fatigue, so would also check liver function. Good luck!! ...Read more

See 1 more doctor answer
2

2
My mom is 69 yrs old she is diabetic is on blood thinners and water pills. What does it mean when a doctor says my moms blood is too thin?

My mom is 69 yrs old she is diabetic is on blood thinners and water pills. What does it mean when a doctor says my moms blood is too thin?

Here's a guess:: I don't know the details of your mom's condition. She may be on Coumadin (warfarin) - a common anticoagulant which "thins" the blood and prevents blood clots. Coumadin (warfarin) must be carefully monitored by a blood test. If there is too much anticoagulation effect, a person may have bleeding complications. When there isn't enough anticoagulation, a person may have a blood clot. It's a delicate balance. Lgromkomd. ...Read more

4

4
I know that alcohol effects INR but does it have the same effect on blood thinness? If my INR was low could I take a shot to counteract anygreenstaken

I know that alcohol effects INR but does it have the same effect on blood thinness? If my INR was low could I take a shot to counteract anygreenstaken

Depends: The inr is a measure of how thin your blood is. When alcohol effects your inr it is causing your blood to become more thin. A low inr means that your blood is thicker. A high inr means your blood is thinner. If your inr is too low i.e. Too thick i.e. Not anticoagulated, then there are treatment options to anticoagulate including an injectable medications. You should discuss with your doctor. ...Read more

See 1 more doctor answer
5

5
I am a brain stroke patient taking blood thinners and start having red rashes on my feet. Like blood coming out of veins due to thinness. What to do?

I am a brain stroke patient taking blood thinners and start having red rashes on my feet. Like blood coming out of veins due to thinness.  What to do?

See your doctor: If you are taking blood thinner and have signs of either a red rash you need to see your doctor as soon as possible to make sure you do not have a hematological problem that was induced by the blood thinner. ...Read more

6

6
Do masturbation leads to hairfall and thinness?

Do masturbation leads to hairfall and thinness?

No: I'm sorry that there are people out there who are trying to frighten you by telling you foolish things. There's nothing "spiritual" about this kind of superstition. Male pattern baldness is genetic and correlates with how much chest hair you got. Your muscle development is a mix of genetics and how much resistance training you do. Embrace your masculinity and talk with someone sensible - even dad. ...Read more

7

7
How to relieve thinness in arms?

How to relieve thinness in arms?

Use weights: Depending on your age and strength, use weights to do arm exercises--certain exercises build up your biceps and others your triceps. Start with 10 lb weights if you have never done it before and do 15 repetitions. Use internet to look up how. Also good nutrition, make sure you take in a balanced diet of whole grain, fruits, vegetables, and lean protein which will help build healthy muscle. ...Read more

See 1 more doctor answer
8

8
How can I find a cure for thinness?

How can I find a cure for thinness?

Thinness: Eat more. However, if your diet is not the problem, hormonal testing (thyroid, etc.) may be helpful to see if there are any other causes that may be treatable. ...Read more

9

9
Does the thickness/thinness of a lens effect how likely your glasses will slide down when you blink?

Does the thickness/thinness of a lens effect how likely your glasses will slide down when you blink?

Sometimes...: Sometimes, but more important is the fit of the nosepiece and frame arms that tuck around your ears. There are lighter weight plastics that aren't as heavy, even with higher prescriptions. The position of the frames should be checked where you purchased them. Blinking shouldn't move your glasses. ...Read more